# SDR N6WA2021030301

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 41,344 hours, 31,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 601R31707112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE PANEL IS EXFOLIATED @ FWD BEARING HOUSING AND UPPER CROSS TUBE.  REMOVED DAMAGED ON PAX DOOR FWD SIDE PANEL, FABRICATED PANEL REPAIR, INSTALLED DOUBLER IAW REO 670-52-11-848
